Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes raised embers in peripheral vision?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2007
Answered : 2215 Questions
I just started coughing pretty bad and when I got done a few seconds later I could see what looked like embers floating in my peripheral vision. They went away after about 10 seconds. Should I be worried?
Posted Sun, 23 Feb 2014 in General Health
Answered by Dr. Satvinder Bakshi 43 minutes later
Brief Answer: no need to worry! Detailed Answer: Hello! Dont have to worry buddy, sometimes due to raised intra-occular pressure ( eye pressure) these embers may be seen. this pressure may raise in forceful coughing! Dont worry, as this will settle down in a few minutes to an hour! If you have blurring of vision, or reduced clarity , or increased sensitivity to light, then you should consult your ophthalmologist immediately! Please meet the doctor to find out the cause of your cough and medications to control it. Thanks
Above answer was peer-reviewed by
Follow-up: What causes raised embers in peripheral vision? 17 minutes later
Thank you Dr. Bakshi. I have just never had this happen before and I tend to over think things.
Answered by Dr. Satvinder Bakshi 5 minutes later
Brief Answer: You are welcome Detailed Answer: Hi, Thanks for using this service. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor